# SDR SWAA2023052430126

- Difficulty date: April 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241ZF HAS AN AREA OF PULLED STRANDS.<[01] IDENTIFIED PANEL IAW SRM 53-00-50-0I-1 FIGURE 6. AREA OF PULLED STRAND DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F AND WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED AN APPROX. 42'X15' AREA OF DAMGED TOOLSIDE PLIES; ALSO REMOVED AN APPROX. 1' RADIAL AREA OF DAMGED BAGSIDE PLIES LOCATED 4.25' FROM THE LEADING EDGE AND ON THE OUTBOARD EDGE AND CLEANED PANEL WITH NO DISBOND OR CONTAMINATION NOTED; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.A-F.;FABRICATED THE REPAIR PLIES FROM BMS9-3 TYPE H3 LOT 1512777-1; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.H-J AND K.(1).(A). OK TO INSTALL THE REPAIR PLIES.;[06] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 4 AND 5.;[07] OKAY TO INSTALL REPAIR PLIES.;[08] INSTALLED PLIES WITH BMS8-201 TYPE IV LOT 1524651-1; VACUUM BAGGED PLIES AND VERIFIED A SATISFACTORY 5X5 USING VACUUM GAUGE ID: ATS2798 DUE: 10/2023 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K.(1).(B-C) AND L.(1).;[09] INSPECTED AND VERIFIED CORRECTIVE ACTION 8.;
